On the period of continued fractions

William Webb, William Webb;Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)551-559
JournalJP Journal of Algebra, Number Theory and Applications
Volume6
Publication statusPublished - 2006 Dec 1

Cite this

On the period of continued fractions. / Webb, William; Yokota, William Webb;Hisashi.

In: JP Journal of Algebra, Number Theory and Applications, Vol. 6, 01.12.2006, p. 551-559.

Research output: Contribution to journalArticle

Webb, William ; Yokota, William Webb;Hisashi. / On the period of continued fractions. In: JP Journal of Algebra, Number Theory and Applications. 2006 ; Vol. 6. pp. 551-559.
@article{fef8a0f3531d415a8def294d517e98b2,
title = "On the period of continued fractions",
author = "William Webb and Yokota, {William Webb;Hisashi}",
year = "2006",
month = "12",
day = "1",
language = "English",
volume = "6",
pages = "551--559",
journal = "JP Journal of Algebra, Number Theory and Applications",
issn = "0972-5555",
publisher = "Pushpa Publishing House",

}

TY - JOUR

T1 - On the period of continued fractions

AU - Webb, William

AU - Yokota, William Webb;Hisashi

PY - 2006/12/1

Y1 - 2006/12/1

M3 - Article

VL - 6

SP - 551

EP - 559

JO - JP Journal of Algebra, Number Theory and Applications

JF - JP Journal of Algebra, Number Theory and Applications

SN - 0972-5555

ER -